# SDR 06FDEA0565

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727-200
- Aircraft serial: 21490
- Aircraft time: 39,743 hours, 26,767 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT FWD END OF AFT AIRSTAIRS CUTOUT WAS   DETERMINED TO BE ACCOMPLISHED IAW SR27-53-024, BASED ON AN EXTERNAL VISUAL   EVALUATION, CONSISTS OF LOCATION, SHAPE, SIZE, MATERIAL TYPE AND THICKNESS,   FASTENER SPACING AND NUMBERS, GENERAL WORKMANSHIP, REPAIR IS CLASSIFED AS   MAJOR PER FEDEX GMM 6-2-100.
